Rate of Convergence of Space Time Approximations for stochastic evolution equations

Abstract : Stochastic evolution equations in Banach spaces with unbounded nonlinear drift and diffusion operators driven by a finite dimensional Brownian motion are considered. Under some regularity condition assumed for the solution, the rate of convergence of various numerical approximations are estimated under strong monotonicity and Lipschitz conditions. The abstract setting involves general consistency conditions and is then applied to a class of quasilinear stochastic PDEs of parabolic type.
Type de document :
Article dans une revue
Potential Analysis, Springer Verlag, 2009, 30 (1), pp.29-64. <10.1007/s11118-008-9105-5>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00153372
Contributeur : Annie Millet <>
Soumis le : lundi 29 septembre 2008 - 21:44:11
Dernière modification le : jeudi 11 mai 2017 - 11:10:07
Document(s) archivé(s) le : mardi 21 septembre 2010 - 17:52:25

Fichiers

Rate_Web_Sep08.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Istvan Gyöngy, Annie Millet. Rate of Convergence of Space Time Approximations for stochastic evolution equations. Potential Analysis, Springer Verlag, 2009, 30 (1), pp.29-64. <10.1007/s11118-008-9105-5>. <hal-00153372v2>

Partager

Métriques

Consultations de
la notice

223

Téléchargements du document

65